Home  Online Resources  Table of Contents

Journal of Logic and Computation, Volume 9, Issue 4, pp. 457-462: Abstract.

A topological construction of a non-smooth model of cumulativity

K Schlechta

Laboratoire d'Informatique de Marseille, CNRS ESA 6077, CMI, Technopôle de Château-Gombert, F-13454 Marseille Cedex 13, France, E-mail: ks@gyptis.univ-mrs.fr

To solve a problem posed by Bezzazi, Makinson and Pérez, we construct an injective, non-smooth preferential structure validating cumulativity and weak determinacy, in which negation rationality fails. Essential use is made of infinite sequences of models approaching sets of models. To the author's knowledge, this is the first time that such topological constructions have been used in the context of preferential structures.

Keywords: Non-monotonic logics, semantics, preferential structures.

  Full-Text PDF  (87 KB)


[ Oxford University Press]   [ Oxford Journals]   [ Comments & Feedback]   Copyright© Oxford University Press, 1999.